Article Text

Download PDFPDF
Case report
Linagliptin-associated bullous pemphigoid treated with rituximab
  1. Hariharasudan Mani1,
  2. Patrick Safo2 and
  3. Adedayo A Onitilo3
  1. 1 Internal Medicine, Marshfield Clinic, Eau Claire, Wisconsin, USA
  2. 2 Ascension Health Care, Dermatology, Stevens Point, Wisconsin, USA
  3. 3 Oncology, Marshfield Clinic Weston Center, Weston, Wisconsin, USA
  1. Correspondence to Dr Hariharasudan Mani, dr_harisudan{at}yahoo.co.in

Abstract

Dipeptidyl peptidase 4 (DPP-4) inhibitors are increasingly used these days in management of diabetes. There has been reported in a few case reports of increasing association between DPP-4 inhibitor use and bullous pemphigoid (BP). We report a case of association between linagliptin use and BP and subsequent treatment with rituximab.

  • contraindications and precautions
  • drug interactions
  • endocrine system
  • dermatology
View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors All authors contributed equally to the care of the patient and writing of the report. HM performed the initial evaluation of the patient. PS and AAO were consulted and evaluated the patient for additional diagnosis and treatment. HM, PS and AAO were responsible for the conception and design of the case report, acquisition of data and interpretation of patient data and outcomes. HM drafted the initial report. PS and AAO critically evaluated and revised the report. All authors approved the final version.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.